# SDR AUS20040339

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INSP OF REAR CABIN WET AREA AT FLOOR LEVEL FOUND CORROSION IN FOLLOWING PLATES:  SHEAR PLATE PN HC538H1183-000 LOCATED ON TOP OF LONGITUDINAL BEAM FRAME 43 RBL 34.  CORROSION WAS LOCATED ON UPPER SURFACE MEASURING 17.018MM (0.67IN) LENGTH, 16.002MM (0.63IN) WIDTH AND 0.508MM (0.020IN) DEPTH.   TOP PLATE PN HC 538J0584-203 LOCATED ON TOP OF LONGITUDINAL RAIL FROM FRAME 41 TO 43 RBL 21.  CORROSION LOCATED ON LOWER SURFACE MEASURING 24MM (0.944IN) LENGTH, 18MM (0.708IN) WIDTH AND 0.838MM (0.033IN) DEPTH.   TOP PLATE PN HC538J1361-000 OF LATERAL FLOOR SUPPORT BEAM AT FRAME 40 BETWEEN LBL 20 + RBL 20.   CORROSION LOCATED ON  THE UPPER SURFACE MEASURING 250MM (9.8IN) LENGTH, 45MM 040339 5.
